# SDR ASAA2014062108295

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,036 hours, 6,765 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT MOMENTARY NR 1 COWL ANTI ICE LIGHT AT CRUISE OCCURRED 3-4 TIMES THEN REMAINED OUT FOR LAST .45 HR OF FLIGHT.  ACFT GROUNDED. OPS CHECK OF NR 1 ENG COWL ANTI-ICE VALVE IAW MM 30-21-860-003 VALVE OPS NORMAL. GROUND VERIFICATION WAS SUCCESSFUL.
